<  Back to the Polytechnique Montréal portal

Applications of continuous sensitivity equations to flows with temperature-dependent properties

E. Turgeon, Dominique Pelletier and J. Borggaard

Article (2003)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/25425/
Journal Title: Numerical Heat Transfer. Part A, Applications (vol. 44, no. 6)
Publisher: Taylor & Francis
DOI: 10.1080/716100514
Official URL: https://doi.org/10.1080/716100514
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:11
Cite in APA 7: Turgeon, E., Pelletier, D., & Borggaard, J. (2003). Applications of continuous sensitivity equations to flows with temperature-dependent properties. Numerical Heat Transfer. Part A, Applications, 44(6), 611-624. https://doi.org/10.1080/716100514

Statistics

Dimensions

Repository Staff Only

View Item View Item